advertisement
Question
Posted by: crzy | 2010/09/06

temper

I suffer with Bipolar, have been admitted to mental Hospitals often, my latest problem, my short temper, more irritated then usual, im 52 could it be change of life as i also have night sweats and hot flushes.

Meds i use is welbutrin xl 300 and concerta 38mg and drink 2mg alzam at night, I hate myself and other people irritate me, i have hardly got patience for anything or any body, my memory is so bad like its never been before. Im scared im going to lose my husband, kids and friends due to this tantrums HELP!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It'd be wise to discuss this with the doctors treating you currently. Sometimes irritability and bad temper is part of depression within bipolar disorder ; you're right it could also be related to menopause and hormonal changes. It can also be a side-effect of some meds, alone or in interaction. This is why a doc who knows all these details of you, could best assess the most likely cause right now. The memory loss is something that needs to be assessed soon, too, to clarify which of so many possible, causes, would need to be dealt with.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/09/06

It'd be wise to discuss this with the doctors treating you currently. Sometimes irritability and bad temper is part of depression within bipolar disorder ; you're right it could also be related to menopause and hormonal changes. It can also be a side-effect of some meds, alone or in interaction. This is why a doc who knows all these details of you, could best assess the most likely cause right now. The memory loss is something that needs to be assessed soon, too, to clarify which of so many possible, causes, would need to be dealt with.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement